# SDR 98ZZZX3570

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5200X
- Make and model: Cessna U206G
- Aircraft serial: U20605591
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 1211602
- Condition: Cracked
- Location: Rt Mlg
- Part time: 8,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTINGS CRACKED, BUSH OPERATIONS.
